# SDR DL73S030983

- Difficulty date: November 6, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 56,535 hours, 42,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W-1 LETTER CK, REPAIR LIFTING NUMBER 6 L/E SLAT T/E WEDGE 6 INCHES FROM O/B EDGE.  REPAIRED PER SRM 51-40-20 AND OPERATION 1000.
